MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. CURAD; BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX

MEDLINE INDUSTRIES, INC. CURAD; BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX
Model Number CUR0700RB
Health Effect - Clinical Code Rash (2033)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported end-user developed a "square/rectangle rash/red area where the white absorbent bandage pad was." email received from end user's father, who provided additional information in regards to this incident.Reporter states, "placed a curad bandage on a very mild superficial wound 1/25/21, upon removal on 1/29/21 the area under the white pad was observed to be extremely red." reporter further described the skin reaction as, "very red, in the exact shape of the white pad, no discharge, no heat, no pain." reporter states, end-user has used the product in the past and "and no reactions were observed or experienced." reporter states, end-user has no allergies.Reporter states, on (b)(6) 2021 he took end-user to woodinville pediatrics, woodinville wa 98072 to see a physician who prescribed a steroid topical anti-inflammatory (triamcinolone acetonide 0.1% topical ointment applied twice daily).Reporter states, "red area is now completely normal as of 2/15/21." samples are available for return and have been requested for return and evaluation.No further information is available.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported end-user developed a "square/rectangle rash/red area where the white absorbent bandage pad was.".
 
Additional Manufacturer Narrative
Changed/additional information added.D9 device available for evaluation -no.G6 type of report - follow-up.H3 device evaluated by manufacturer - no, not returned to the manufacturer.H2 if follow-up what type? additional information.H6 type of investigation- 4109, 4114.H5 investigation conclusion - 67, cause/ zcd00006/unconfirmed defect.H10 investigation report reads as follows, 3/1/2021.Investigation summary: "no sample was provided for evaluation of the concern.Adhesive does react to each person's skin differently.Variable conditions such as temperature, humidity, and length of wear may also affect the bandage, causing the issue experienced.Our adhesive levels are monitored throughout the manufacturing process to ensure a consistent product and every lot is tested for adhesive strength and weight.Based on this the issue cannot be confirmed.The complaint history was reviewed and this is the first complaint of this nature on this item.We will continue to monitor the issue and provide corrective action as needed.".
 
Event or Problem Description

Brand Name
CURAD
Common Device Name
BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11338027
Report Number1417592-2021-00021
Device Sequence Number14462461
Product Code KGX
UDI-Device Identifier00080196326160
UDI-Public00080196326160
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCUR0700RB
Device Catalogue NumberCUR0700RB
Device Lot Number20051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient Weight32